Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

All operators on a Hilbert space are bounded


Author: J. D. Maitland Wright
Journal: Bull. Amer. Math. Soc. 79 (1973), 1247-1250
MSC (1970): Primary 47A99, 02K05; Secondary 46B99, 46C10
MathSciNet review: 0328649
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Banach, Théorie des opérations linéaires, Monografje Mat., PWN, Warsaw, 1932.
  • 2. Robert M. Solovay, A model of set-theory in which every set of reals is Lebesgue measurable, Ann. of Math. (2) 92 (1970), 1–56. MR 0265151 (42 #64)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A99, 02K05, 46B99, 46C10

Retrieve articles in all journals with MSC (1970): 47A99, 02K05, 46B99, 46C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13399-3
PII: S 0002-9904(1973)13399-3